MathSciNet Relay Station
MathSciNet bibliographic data
MR1475535 58F11 (58F05 60G55 70H05 82C22)
Knill, Oliver A deterministic displacement theorem for Poisson processes. Electron. Res. Announc. Amer. Math. Soc. 3 (1997), 110–113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement